MathSciNet Relay Station
MathSciNet bibliographic data
MR2852292 (2012j:05022) 05A05 (05A16 06A07)
Vatter, Vincent Small permutation classes. Proc. Lond. Math. Soc. (3) 103 (2011), no. 5, 879–921.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement